# SDR DALA2024031303313

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,774 hours, 30,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: Dirty
- Location: R1 Door Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 R1 DOOR ARMED LIGHT STAYS ON WNEN DOOR IS DISARMED.  CLEANED PROX SWITCHES AND GIRT BAR TARGETS ON R1 DOOR. SLIDE INDICATION CHECKS OK. REF B757 AMM 25-66.
